# SDR IPXA2024022897753

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 69,927 hours, 23,644 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: UNKNOWN
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

*SDR FILED OPEN* *DIVERSION* AT FL 360 WE HAD A LEFT HYD DEM PUMP. WE NOTICED THE LEFT HYD QTY DROPPING RAPIDLY. EVENTUALLY THE LEFT HYD QTY EICAS CAME ON. WE TURNED OFF LEFT DEMAND PUMP WHICH SLOWED THE LOSS OF HYD FLUID T/S FOUND PRESSURE SWITCH TUBE ASSY BROKEN AT PRESSURE AND CASE DRAIN FILTER MODULE ASSY.
